# SDR CA060530007

- Difficulty date: May 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 39,559 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carrier Assy
- Part number: 3582681
- Condition: Making Metal
- Location: Engine
- Part time: 32,814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL SAMPLE RECEIVED FROM WEAR CHECK INDICATING HIGH OIL FILTER WEIGHT W/MAJOR ALUMINUM, MINOR CARBON STEEL IN SAMPLE. ENG REMOVED FOR INSP.  DURING TEARDOWN: PLANETARY CARRIER SPLINE LOCKS STRIPPED/DESTROYED.  CARRIER WORN DUE TO EXCESS PIN LOADING. ALL CARRIER GEARS EXCESS GEAR WEAR.  INSP REVEALED THAT BOLT NR180 IN REDUCTION GEARBOX LOOSENED, CAME IN CONTACT W/ACCESSORY SPUR GEAR CAUSING SPUR GEAR DAMAGE, OIL DETECTOR DAMAGE. MOST COMPONENTS IN REDUCTION GEAR BOX EXIBITED SIGNS OF EXCESS VIBRATION, BOLTS WHICH WERE UNDER TORQUE AS INDICATED BY WEAR PATTERNS ON WASHERS HAD LOOSENED.   PROP INSTALLED ON THIS ENG WAS INSPECTED AND FOUND SERVICEABLE. REASON FOR VIBRATION NOT DETERMINED. (TC NR 20060530007)
